U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 26-year-old male asked:

Doc rxed tramadol 50mg-100mg every 6 hours for pain. i've recently come off prozac, (fluoxetine) over two weeks. i also take 15mg valium/day. could i get seizure??

1 doctor answer1 doctor weighed in
Dr. Louis Costello
A Verified Doctoranswered
31 years experience
Take as directed...: With limited information here, appears decreasing Prozac (fluoxetine) and continuing on valium poses little risk. Reminder to start and stop medications as directed by prescribing physician, but in general, decreasing and stopping Prozac (fluoxetine) or ssri type medications is reasonably safe from a seizure risk concern.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 26-year-old female asked:
1 doctor answer3 doctors weighed in
A 31-year-old female asked:
1 doctor answer2 doctors weighed in
A 48-year-old member asked:
1 doctor answer2 doctors weighed in
Last updated Apr 27, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.